# SDR CALA2025051204624

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,007 hours, 26,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF ELECTRICAL ACRID OZONE LIKE SMELL: PLEASE GAIN ACCESS TO THE AREA UNDER THE MID LAV AND INSPECT FOR ANY SIGNS OF GREY WATER OR WASTEWATER LEAKS DUE TO REPORTS OF THE SMELL COMING FROM THE AREA BETWEEN THE MID LAV TO THE OVERWING EXITS. GAINED ACCESS AND INSPECTED AREA UNDER MID LAV NO DEFECTS NOTED AT THIS  TIME
